# SDR DALA2018011100200

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 82,093 hours, 36,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Bs 395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STRAP BROKEN ON THE FLOORBEAM AT BS 395, LBL 24.  ACCOMPLISHED A PERMANENT REPAIR TO THE STABILIZATION STRAP IAW SRM 53-00-51, REPAIR 12.
